Journal article icon

Journal article

A quantum repeater based on decoherence free subspaces

Publication status:
Published

Actions


Journal:
QUANTUM INFORMATION and COMPUTATION More from this journal
Volume:
8
Issue:
5
Pages:
468-488
Publication date:
2008-05-01
ISSN:
1533-7146
Keywords:
Pubs id:
pubs:4184
UUID:
uuid:fb377a5b-4fd3-46be-b1eb-c73a9a57da2a
Local pid:
pubs:4184
Source identifiers:
4184
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP